Jesse K Silliman

Jesse K Silliman
  • Assistant Research Professor of Mathematics

I am interested in number theory, algebraic geometry, and representation theory. More specifically, my research involves the arithmetic and algebraic properties of Eisenstein series, as well as applications to the study of special values of zeta functions.

Education & Training
  • Ph.D., Stanford University 2019

Silliman, Jesse, and Isabel Vogt. “Powers in Lucas sequences via Galois representations.” Proceedings of the American Mathematical Society, vol. 143, no. 3, American Mathematical Society (AMS), Nov. 2014, pp. 1027–41. Crossref, doi:10.1090/s0002-9939-2014-12316-1. Full Text